# SDR SWIA20250715606

- Difficulty date: June 6, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL FS439.00 TO FS473.15 HAS THREE AREAS AROUND NUTPLATES THAT ARE OUT OF REPAIRABLE LIMITS OF REO 601R-53-41-666 AND REQUIRE SPECIFIC ENGINEERING AND REPAIR.  (C-CHECK RO 07/15/2025)REPAIRED LH PRESSURE FLOOR FS439 TO FS473.15 IAW MHIRJ REO 601R-53-41-3321 REV. - - , DATED 2025-06-16.  COMPLETED SKYCARD 51-900-1003-SKY AND MAJOR REPAIR FORM M-337.  NO WEIGHT CHANGE.
